# SDR DALA2021092005598

- Difficulty date: September 16, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 45,581 hours, 21,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 ALL EMERGENCY LIGHTS INOP ROWS 23-26. CORRECTIVE ACTION: REPLACED BATTERY PACK FOR ROWS LISTED. OPS NORMAL. REF B 757 AMM 33-51.(8062796)
